# SDR MASA2011010401606

- Difficulty date: January 1, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 28,930 hours, 29,239 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO1074201
- Part serial: 896396
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST AT SEAT 7F MISSING.  MX REPLACED LIFE VEST.
